MAUDE Adverse Event Report: 3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET; HIGH FLOW DISPOSABLE TUBING
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information was provided.No staff or patient injury occurred.Leakage location has not been verified and root cause has not been established.The sample has been received for evaluation.Analysis is pending on returned samples to verify leakage location.
 
Event or Problem Description
A hospital employee alleged a 3m¿ ranger¿ high flow disposable set (model 24365) leaked fluid from the auto venting bubble trap during priming.No patient or staff injury was alleged.

Brand Name
3M RANGER(TM) HIGH FLOW BLOOD/FLUID DISPOSABLE SET
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144
MDR Report Key9186992
Report Number2110898-2019-00121
Device Sequence Number2528268
Product Code BSB
UDI-Device Identifier00707387781460
UDI-Public00707387781460
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2020
Device Model NumberN/A
Device Catalogue Number24365
Device Lot NumberHW8238
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1